# SDR SWAA2025120442320

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 73,055 hours, 43,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE GIRT BAR BRACKET LOOSE.   REMOVED AND REPLACED FASTENERS IAW SRM 51-40-02 ON GIRT BAR FOR RT EVAC SLIDE.
